MAUDE Adverse Event Report: ABBOTT VASCULAR INC. ABSOLUTE PRO; STENT, ILIAC

ABBOTT VASCULAR INC. ABSOLUTE PRO; STENT, ILIAC
Model Number 1012537-30
Medical Device Problem Codes Improper or Incorrect Procedure or Method (2017); Device Damaged by Another Device (2915); Difficult to Advance (2920); Material Deformation (2976)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/23/2025
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The device was not returned for analysis.Production record and corrective and preventive actions (capa) reviews were performed and revealed no indication of a product quality issue.Additionally, a review of the complaint handling database identified no other incidents from this lot.Reportedly, an.018 guidewire was advanced and the 9.0x30mm absolute pro vascular self-expanding stent system (sess) was deployed.It should be noted the absolute pro self-expanding stent system instructions for use states: one (1) 0.035" (0.89 mm) diameter guide wire.Use of an undersized guide wire, with insufficient support, may cause kinking in the stent delivery system.As the deviation of the instructions for use does not appear to have caused/contributed to the reported difficulties an in-service letter to the physician will not be required.The investigation determined the reported difficulties appear to be related to circumstances of the procedure as it is likely that as the 8.0x40mm armada 35 balloon was advanced inadvertent interaction with the deployed 9.0x30mm absolute pro vascular stent resulted in the 8.0x40mm armada 35 balloon touching the edge of the implanted stent, pushing and shortening/crushing the 9.0x30mm absolute pro vascular stent; resulting in the reported difficult to advance, material deformation and device damaged by another device.As reported, another 8.0x40mm absolute pro vascular stent was implanted to extend the length of the previously implanted 9.0x30mm absolute pro vascular stent.Based on the reported information and results of the complaint investigation there is no indication of a product quality issue with respect to the design, manufacture, or labeling of the device.H6: medical device problem code 2017: failure to follow steps / instructions the additional device referenced in b5 and d10 is filed under separate medwatch report number.
 
Event or Problem Description
It was reported that the procedure was to treat a lesion in the left common femoral artery.A.018 guidewire was advanced and the 9.0x30mm absolute pro vascular self-expanding stent system (sess) was deployed.The.018 guidewire was exchanged for a.035 guidewire to get more support and an 8.0x40mm armada 35 balloon was successfully used for post dilatation per standard procedure.But during advancement, the balloon touched the edge of the implanted stent and pushed the implanted stent shortening/crushing the absolute pro vascular stent.Another 8.0x40mm absolute pro vascular stent was implanted to extend the length of the previously implanted absolute pro vascular stent.There was no adverse patient effect and there was no clinically significant delay in the procedure.No additional information was provided.

Brand Name
ABSOLUTE PRO
Common Device Name
STENT, ILIAC
Manufacturer (Section D)
ABBOTT VASCULAR INC.
3200 lakeside drive
santa clara CA 95054 2807
Manufacturer (Section G)
ABBOTT VASCULAR, REG # 2024168
26531 ynez road
temecula CA 92591 4628
Manufacturer Contact
lindsey bell
26531 ynez rd.
temecula, CA 92591-4628
9519143996
MDR Report Key22523246
Report Number2024168-2025-07315
Device Sequence Number8058532
Product Code NIO
UDI-Device Identifier08717648176210
UDI-Public(01)08717648176210(17)270630(10)4072961
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
P110028
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 07/16/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number1012537-30
Device Catalogue Number1012537-30
Device Lot Number4072961
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/24/2025
Initial Report FDA Received Date07/16/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured07/29/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
.018 GUIDEWIRE.; .035 GUIDEWIRE.; ARMADA 35 8MM/40MM.
Outcome Attributed to Adverse Event Required Intervention;
Patient Age74 YR
Patient SexMale
Patient Weight95 KG
Patient EthnicityNon Hispanic
Patient RaceWhite